# SDR SWAA2022082333371

- Difficulty date: July 24, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 WL156 AND RBL21 AFT CARGO COMPARTMENT 2022-376039 / [01] REPLACED SHIELD (WEB-INTERCOSTAL) LOCATED BETWEEN BS767 TO BS794 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DRAWING# 146A0081 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SHIELD (WEB-INTERCOSTAL) LOCATED BETWEEN BS767 TO BS794 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DRAWING# 146A0081 REV: - SEE INDIVIDUAL SIGN OFF BELOW. RII
